MathSciNet Relay Station
MathSciNet bibliographic data
MR169238 (29 #6491) 55.36 (57.47)
Hsiang, Wu-yi On the unknottedness of the fixed point set of differentiable circle group actions on spheres—P. A. Smith conjecture. Bull. Amer. Math. Soc. 70 1964 678–680.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement